Yuval Peres

Adjunct Professor
Primary Research Area: 
Applied Mathematics
Primary Research Area: 
Additional Research Areas: 
Mathematical Analysis
Research Interests: 
Probability theory and Hausdorff dimension
Contact Information
367 Evans Hall
peres [at] stat [dot] berkeley [dot] edu
+1 (510) 642-6316
Year Appointed: 
Left UC Berkeley: 
Selected Publications: 
  1. Dembo, Amir and Peres, Yuval and Rosen, Jay and Zeitouni, Ofer (2006). Late points for random walks in two dimensions. Ann. Probab. 34 No.1, 219-263. [MR] [GS?]
  2. Yuval Peres and Oded Schramm and Scott Sheffield and David Wilson (2006). Tug-of-war and the infinity Laplacian. Preprint. [arXiv] [GS?]
  3. Peres, Yuval and Solomyak, Boris (2005). The sharp Hausdorff measure condition for length of projections. Proc. Amer. Math. Soc. 133 No.11, 3371-3379 (electronic). [arXiv] [MR] [GS?]
  4. Serban Nacu and Yuval Peres (2005). Fast Simulation of New Coins From Old. Ann. Appl. Probab. 15 No.1A, 93-115. [arXiv] [GS?]
  5. Holroyd, Alexander E. and Peres, Yuval (2005). Extra heads and invariant allocations. Ann. Probab. 33 No.1, 31-52. [arXiv] [MR] [GS?]